# SDR DJFA2011030

- Difficulty date: June 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N812LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258437
- Aircraft time: 10,517 hours, 6,699 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT, CREW REPORTED INTERMITTENT ILLUMINATION OF THE AFT BAGGAGE COMPARTMENT FIRE WARNING LIGHT.  NO SMOKE OR FIRE WAS NOTED.  MAINTENANCE FOUND THE CASE BONDING WIRE LOOSE.  THE WIRE WAS SUBSEQUENTLY SECURED.
